MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM ADJUSTABLE PARALLEL WIRE GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM ADJUSTABLE PARALLEL WIRE GUIDE
Catalog Number 312.01
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent an unknown procedure on the fifth day of unknown month, 2018.During the procedure, an adjustable parallel wire guide was bent.Another wire guide from the set was used to complete the procedure.This report is for one (1) adjustable parallel wire guide.This is report 1 of 1 for (b)(4).

Brand Name
2.8MM ADJUSTABLE PARALLEL WIRE GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8106847
Report Number2939274-2018-55112
Device Sequence Number16650882
Product Code FZX
UDI-Device Identifier10886982187543
UDI-Public(01)10886982187543
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number312.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1